# SDR AALA961302

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80084
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 675
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer
- Part number: F11QB3121
- Condition: Defective
- Location: E/E Compt
- Component: Lucas
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RDU - FLT 1169 - EN ROUTE JFK/SJU DURING CRUISE AT FL 310, SMOKE/ODOR NOTED WITHIN 15 SECONDS AFTER TURNING WEATHER RADAR ON.  TURNED OFF WEATHER RADAR AND AIRCRAFT DIVETED TO RDU, LANDING WITHOUT INCIDENT.  REPLACED NR 1 AND NR 2 TRANSFORMER/RECTIFIER UNITS.  ALSO PRECAUTIONARY REPLACED WEATHER RADAR R/T UNIT.  ACCOMPLISHED GROUND ENGINE RUN AND OPERATED PACKS AND BOTH TRANSFORMER/RECTIFIER UNITS WITH NO SMOKE/ODOR NOTED.  SYSTEMS GROUND CHECKED NORMAL OPERATION.  (M)
